MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703081
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf impact code f23 captures the reportable event of unexpected medical intervention.Imdrf device code a0501 captures the reportable event of sleeve detachment of device or device component.
 
Event or Problem Description
It was reported that a sensor wire was used during ureteroscopy procedure.The physician placed a sensor wire into the ureter, left it in place, removed the old ureteral stent.It was noted that a piece of the distal end of the sensor wire has sheared off in the bladder.The piece was 5 inches in length.The physician was able to remove the detached piece from the bladder.The procedure was completed using the original device.There were no patient complications reported.
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f23 captures the reportable investigation results of unexpected medical intervention.Imdrf device code a0501 captures the reportable investigation results of sleeve detachment of device or device component.Block h11: the sensor wire was not returned for analysis.However the media analysis was performed on the reported pictures of the device and the pouch, and it was observed that the sleeve was detached from the wire.With all the available information, boston scientific concludes that the reported event of sleeve detached was confirmed.This could be related to handling and manipulation of the device during procedure, it is probable that an excess of force applied to the device such as operational factors during their use could lead to sleeve separation from the sensor wire.Based on the information available, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21994985
Report Number2124215-2025-28220
Device Sequence Number4478780
Product Code EZB
UDI-Device Identifier08714729302681
UDI-Public(01)08714729302681(17)280129(10)35737181
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066703081
Device Catalogue Number670-308
Device Lot Number0035737181
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date06/17/2025
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown